Extension nouvelle d'un lemme de Schwarz

Gaston Julia Paris

TBD mathscidoc:1701.33598

Acta Mathematica, 42, (1), 349-355, 1920.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:36 uploaded by actaadmin ] [ 70 downloads ] [ 0 comments ]
@inproceedings{gaston1920extension,
  title={Extension nouvelle d'un lemme de Schwarz},
  author={Gaston Julia},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203036143710307},
  booktitle={Acta Mathematica},
  volume={42},
  number={1},
  pages={349-355},
  year={1920},
}
Gaston Julia. Extension nouvelle d'un lemme de Schwarz. 1920. Vol. 42. In Acta Mathematica. pp.349-355. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203036143710307.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved